MathSciNet Relay Station
MathSciNet bibliographic data
MR770559 (86d:58087) 58F15 (34C35 58F20)
Mrowka, T. A short proof of the Birkhoff-Smale theorem. Proc. Amer. Math. Soc. 93 (1985), no. 2, 377–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement